Alert archive / Ohio / Flash Flood Warnings in 2020

Flash Flood Warning 14, NWS Cleveland, OH

August 28, 2020Cuyahoga County, Summit County, Ohio

NWS Cleveland, OH issued this flash flood warning at Aug 28, 2020, 10:49 AM EDT for Cuyahoga County, Summit County, Ohio. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2020, 10:49 AM EDT (14:49 UTC)
Expired
Aug 28, 2020, 2:45 PM EDT
In force
4 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Cuyahoga County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 21 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 11:31 AM EDTHEAVY RAIN 3.172 Wsw Seven Hills, OHMESONET STATION DW7394 PARMA. 6 HOUR RAINFALL.
Aug 28, 11:35 AM EDTHEAVY RAIN 2.581 S Chagrin Falls, OHMESONET STATION 8775D CHAGRIN FALLS. 6 HOUR RAINFALL.
Aug 28, 11:37 AM EDTHEAVY RAIN 2.522 Wnw Parma Heights, OHMESONET STATION DW8932 BROOK PARK. 6 HOUR RAINFALL.
Aug 28, 11:40 AM EDTHEAVY RAIN 2.411 Se Bedford, OHMESONET STATION 7561D 1 SE BEDFORD. 6 HOUR RAINFALL.
Aug 28, 12:00 PM EDTHEAVY RAIN 2.572 Sw Seven Hills, OHRAINFALL SINCE 8AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 2.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
922 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

162 
WGUS51 KCLE 281449
FFWCLE
OHC035-153-281845-
/O.NEW.KCLE.FF.W.0014.200828T1449Z-200828T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
1049 AM EDT Fri Aug 28 2020

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  Cuyahoga County in northeastern Ohio...
  Northern Summit County in northeastern Ohio...

* Until 245 PM EDT.

* At 1048 AM EDT, Doppler radar and automated gauges indicated 
  thunderstorms producing heavy rain across the warned area. Two to 
  three inches of rain have already fallen in the past 3 hours. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Cleveland, Parma, Strongsville, Westlake, North Royalton, Solon,
  Hudson, Twinsburg, Streetsboro, Warrensville Heights, Macedonia,
  Highland Hills, North Olmsted, Garfield Heights, Maple Heights,
  Parma Heights, Broadview Heights, Brook Park, Berea and Fairview
  Park.

Additional rainfall amounts of up to an inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4144 8138 4142 8137 4142 8139 4123 8139
      4123 8169 4128 8169 4128 8188 4135 8187
      4135 8197 4145 8197 4145 8139

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Kahn

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 6:58 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 28, 6:58 AM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
658 AM EDT Fri Aug 28 2020

.SYNOPSIS...
A stationary front just north of the forecast area will lift
north today and tonight as the remnants of Laura move east
through the Ohio valley. Low pressure moving east through the
Great Lake late tonight and Saturday will force a cold front
southeast across the region. High pressure will build across the
region late Saturday through Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...
A few updates to address the ongoing convection across Lake Erie
into NE OH and NW PA, otherwise the rest of the day looks on
track with the current forecast.

Original discussion...
A rather uncertain near term forecast with regards to
thunderstorm potential today and tonight. A quasi-zonal flow
regime will persist today and tonight across the region, with a
surface stationary front just north of Lake Erie. The first
round of convection upstream in lower MI into western Lake Erie
this morning, on the nose of a modest but strengthening low
level jet, may sneak down into the forecast area later this
morning, although the steering flow continues to back a bit more
westerly, suggesting that most of the activity remains north of
the area.

After this morning, thunderstorm potential increases from the
southwest across the area as the remnants of Laura sneak
northeast into the Ohio valley, with modestly increasing
low/mid level flow and increasing moisture. While the area
remains in between some of the larger scale forcing mechanisms,
increasing upper level diffluence, along with mid level energy
ejecting northeast across the area, should be enough to promote
scattered to fairly widespread convection throughout the day.

Thermodynamically, modest destabilization will continue through
the morning into the afternoon, with steep low level lapse
rates developing. As of right now, the area remains in a slight
risk in the Day 1 SPC outlook. Mid level lapse rates aren't all
that impressive, with a more long/skinny CAPE profiles
suggesting only modest UVM. This, combined with meager deep
layer bulk shear, may limit the overall organization and
coverage of severe potential, with loosely organized multicell
clusters and a downburst risk being the main threat. Even
downburst potential may decrease as the deeper saturation of the
column feeds into the local area this afternoon into the
evening hours. A deeper, saturated profile would suggest more of
a heavy rainfall/flash flooding threat, with models depicting
slightly different evolutions through the day.

Given the disparity in the model solutions, have went with a
similar forecast trend to the previous iteration, capping pops
in the likely range this afternoon into this evening. Expecting
a bit of a lull in precip coverage this evening into the
overnight hours before a digging upper wave and phasing surface
lows track east across the Great Lakes forcing a cold front
towards the area. Convection is expected to develop and organize
along/ahead of the front near Lake Michigan later this evening,
moving into the area in a weakening state by Saturday morning.
This front will cross the area early Saturday with the remnants
of Laura ejecting east out of the Ohio valley, providing shower
potential, especially for the southeast half of the area,
Saturday morning and early afternoon. Drying conditions expected
through the remainder of Saturday from west to east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
High pressure will quickly build into the region on Saturday night,
which will foster cooler and drier weather through Monday afternoon.
Highs on Sunday will be in the low to mid 70s, but temps will warm
back into the mid to upper 70s on Monday. A warm front will approach
the area from the southeast on Monday night, which will usher
increasing shower and thunderstorm chances into the forecast
area.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The long term forecast period appears somewhat unsettled for the
middle of next week. Large upper troughing over central North
America will allow for shortwaves to enter the region from the
southwest with various timing for precipitation. A more robust
shortwave appears to be on Wednesday night when this feature would
support a warm front through the area. An even strong wave of energy
approaches from the southwest on Thursday and will help a cold front
across the area. Left PoPs as chance through the period, as there is
still some timing issues to be addressed and left generally near
normal around 80 degrees.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Lower confidence forecast for the period as a warm front lifts
north into the area, with multiple rounds of TSRA possible
across the area. Some SHRA/TSRA may impact KERI/KYNG this
morning, with some early IFR ceilings expected for a brief time
at KYNG outside of convection. More widespread SHRA/TSRA will
develop around 16Z- 18Z through the afternoon, with the best
chances at KMFD/KYNG/KCAK, but possible at every terminal for a
period of time. TSRA/SHRA coverage/potential will diminish
briefly after 00Z before increasing again out of the northwest
just beyond 06Z. Confidence too low at this time for precip
mention after 06Z. Winds will generally be out of the southwest
through the period.

Outlook...Non-VFR possible with showers and thunderstorms into
Saturday.

&&

.MARINE...
Occasional showers and thunderstorms are likely along a nearly
stationary front across the lower Great Lakes this morning. Low
pressure currently over the northern Plains will enter the Great
Lakes region tonight, which will push a cold front across the lake
on Saturday. Additional showers and thunderstorms will be likely
ahead of the front tonight into Saturday and locally higher waves
and winds will be possible within any thunderstorm activity.
Southwest flow will increase this evening into Saturday before
becoming northwest behind the cold front on Saturday afternoon.
A Small Craft Advisory may be needed at some point on Saturday.
High pressure will develop across the region Sunday into Monday
with winds becoming lighter. Low pressure will move into the
Great Lakes Monday night into Tuesday, lifting a warm front near
the lake on Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Maines
LONG TERM...Sefcovic
AVIATION...Greenawalt
MARINE...Maines
Hazardous weather outlook, Aug 28, 6:14 AM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
614 AM EDT Fri Aug 28 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-291015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
614 AM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will increase in coverage across the area
today. Some of the storms this afternoon into this evening may be
strong to severe, with damaging winds and heavy rainfall the primary
threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 28, 7:34 AM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
734 AM EDT Fri Aug 28 2020

OHZ011>013-281215-
Geauga-Lake-Cuyahoga-
734 AM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEAUGA...NORTHEASTERN
CUYAHOGA AND LAKE COUNTIES...

At 733 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Madison to near Cleveland. Movement
was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Cleveland, Painesville, Willowick, Chardon, Fairport Harbor, Euclid,
Mentor, Cleveland Heights, Solon, Willoughby, Eastlake, Warrensville
Heights, South Russell, Madison, Middlefield, Perry, Burton, Highland
Hills, Timberlake and Chesterland.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4185 8100 4146 8100 4142 8150 4153 8166
      4162 8150 4171 8138 4177 8121 4183 8109
TIME...MOT...LOC 1133Z 278DEG 36KT 4182 8107 4159 8168

Sefcovic
Special weather statement, Aug 28, 8:12 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
812 AM EDT Fri Aug 28 2020

OHZ011-013-022-023-281315-
Geauga-Portage-Trumbull-Cuyahoga-
812 AM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...NORTHERN
PORTAGE...GEAUGA AND EAST CENTRAL CUYAHOGA COUNTIES...

At 812 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Middlefield to
Highland Hills. Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Solon, Cortland, South Russell, Middlefield, Kinsman, North
Bloomfield, Burton, West Farmington, Vienna Center, Bristolville,
Chesterland, Shaker Heights, Mayfield Heights, Aurora, Lyndhurst,
University Heights, Beachwood, Pepper Pike, Parkman and Chagrin
Falls.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4123 8052 4135 8144 4150 8152 4154 8101
      4150 8100 4150 8052
TIME...MOT...LOC 1212Z 286DEG 27KT 4151 8099 4147 8149

Kahn
Special weather statement, Aug 28, 9:02 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
902 AM EDT Fri Aug 28 2020

OHZ011-021-281345-
Summit-Cuyahoga-
902 AM EDT Fri Aug 28 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND
NORTHEASTERN SUMMIT COUNTIES...

At 902 AM EDT, strong thunderstorms were clustered over Lakewood, or
near Cleveland, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Cleveland, Parma, Lakewood, Cleveland Heights, Strongsville,
Westlake, North Royalton, Solon, Hudson, Twinsburg, Warrensville
Heights, Macedonia, South Russell, Highland Hills, North Olmsted,
Garfield Heights, Shaker Heights, Maple Heights, South Euclid and
Parma Heights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4155 8139 4145 8139 4144 8137 4142 8137
      4142 8139 4126 8140 4137 8192 4148 8189
      4150 8180 4149 8174 4154 8164
TIME...MOT...LOC 1302Z 280DEG 23KT 4145 8181

Kahn
Special weather statement, Aug 28, 9:48 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
948 AM EDT Fri Aug 28 2020

OHZ013-014-021>023-281445-
Summit-Geauga-Portage-Trumbull-Ashtabula Inland-
948 AM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...NORTHERN
PORTAGE...SOUTHEASTERN GEAUGA...NORTHERN SUMMIT AND SOUTHEASTERN
ASHTABULA COUNTIES...

At 947 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Orwell to near Hudson. Movement was
east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Warren, Ravenna, Hudson, Niles, Twinsburg, Streetsboro, Macedonia,
Hubbard, Cortland, Newton Falls, Lordstown, Middlefield,
Garrettsville, Kinsman, North Bloomfield, Orwell, Mantua, West
Farmington, Vienna Center and Leavittsburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4114 8052 4113 8099 4110 8100 4124 8165
      4148 8100 4150 8100 4150 8095 4157 8075
      4154 8052
TIME...MOT...LOC 1347Z 281DEG 36KT 4153 8077 4127 8150

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:41 PM EDTSpecial Weather StatementCLETrumbull49 min
Aug 28, 5:29 AM EDTSpecial Marine WarningCLE61 min
Aug 28, 6:29 AM EDTSpecial Marine WarningCLE77 min
Aug 28, 7:00 AM EDTSpecial Marine WarningCLE46 min
Aug 28, 7:34 AM EDTSpecial Weather StatementCLECuyahoga, Geauga41 min
Aug 28, 8:12 AM EDTSpecial Weather StatementCLEGeauga, Trumbull63 min
Aug 28, 8:25 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Lake4 hr
Aug 28, 9:02 AM EDTSpecial Weather StatementCLECuyahoga43 min
Aug 28, 9:40 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga3 hr
Aug 28, 9:48 AM EDTSpecial Weather StatementCLEPortage, Trumbull57 min
Aug 28, 10:22 AM EDTAreal Flood AdvisoryCLEPortage, Summit, Trumbull3 hr
Aug 28, 11:08 AM EDTSpecial Weather StatementCLEMahoning67 min
Aug 28, 11:29 AM EDTSpecial Weather StatementCLEStark46 min
Aug 28, 11:34 AM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit56 min
Aug 28, 11:43 AM EDTSpecial Weather StatementCLEMedina47 min
Aug 28, 11:48 AM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne40 min
Aug 28, 11:52 AM EDTSpecial Weather StatementCLEKnox38 min
Aug 28, 11:57 AM EDTSevere Thunderstorm WarningCLELorain40 min
Aug 28, 12:13 PM EDTSpecial Weather StatementCLEMedina47 min
Aug 28, 12:35 PM EDTSpecial Weather StatementCLESummit40 min
Aug 28, 12:48 PM EDTSpecial Weather StatementCLEStark42 min
Aug 28, 12:55 PM EDTAreal Flood AdvisoryCLEStark, Summit4 hr
Aug 28, 1:00 PM EDTSpecial Weather StatementCLELorain45 min
Aug 28, 1:22 PM EDTSevere Thunderstorm WarningCLEKnox, Marion, Morrow53 min
Aug 28, 1:51 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne54 min
Aug 28, 1:55 PM EDTSpecial Weather StatementCLECrawford, Richland, Wyandot65 min
Aug 28, 2:00 PM EDTSpecial Weather StatementCLEHolmes60 min
Aug 28, 2:03 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland57 min
Aug 28, 2:11 PM EDTSevere Thunderstorm WarningCLEHolmes43 min
Aug 28, 2:16 PM EDTSpecial Marine WarningCLE89 min
Aug 28, 2:36 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Wayne39 min
Aug 28, 2:42 PM EDTSpecial Weather StatementCLESandusky, Seneca63 min
Aug 28, 2:52 PM EDTSpecial Marine WarningCLE113 min
Aug 28, 3:10 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Mahoning, Medina, Portage, Stark and 2 more65 min
Aug 28, 3:26 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina64 min
Aug 28, 3:30 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood, Wyandot8 hr
Aug 28, 3:31 PM EDTSpecial Weather StatementCLEErie, Lorain59 min
Aug 28, 3:39 PM EDTSpecial Marine WarningCLE96 min
Aug 28, 3:55 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain6 hr
Aug 28, 3:59 PM EDTSpecial Weather StatementCLEMarion31 min
Aug 28, 4:10 PM EDTSpecial Marine WarningCLE95 min
Aug 28, 4:35 PM EDTFlash Flood WarningCLECuyahoga, Lorain7 hr
Aug 28, 5:25 PM EDTSpecial Weather StatementCLEAshland, Richland35 min
Aug 28, 5:56 PM EDTSpecial Marine WarningCLE64 min

Nearby

Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.